I am 40 years old, recently married for the first time and have been ttc since January of this year. My fsh level is great....runs around the 4 mark. Every blood test and ultrasound has come back with no issues except that I DO have an elevated LH level...therefore my fertility doctor diagnosed me with having mild PCOS. Because of the 3:1 ratio of my FSH and my LH level. I was shocked becuase I have NOT ONE SINGLE other symptom of PCOS. Nothing. Get my period every month. However, certain months I do not ovulate....not every month...just certain months. That could also have to do with age.
Anyway...I just finished my second cycle of clomid and clomid is making me ovulate beautifullly however this last cylce my LH level was particularly higher......therefore my fertility doctor has put me on DEXAMETHASON plus the clomd for ths third cylce.
I am wondering if anyone has a similar problem then me and if Dexamethason helped them decrease their LH level?
PLEASE LET ME KNOW.....I AM DESPERTELY LOOKING FOR SOME INPUT
THANKS EVERY SO MUCH!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.